Doctor insights on:
Joint Pain Vomiting Eye Pain Headache High Fever
Brother has been in the hospital since Saturday bad headache, swollen eyes ,vomit high fever could he have migraine doctor done test but all negative?
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
I have had a low grade fever (99.5, I usually run around 98) with a headache, dry burning eyes and mild joint pain for a month. WBC count not elevated?
Need more info: I would need more information, including other symptoms, medical history, family history, other lab tests done to help provide you with medical advice. Given duration of your symptoms, more lab work than a CBC would be indicated. Which lab work would depend on other information. Follow up with your clinician or participate in a Live HealthTap Consult. Take Care! ...Read more
My cheeks on my face are tingling near my ears almost with my jaw joint as to location, vomiting, high fever, pain, headaches, nausea, neck pain, ?
See a doctor: I would recommend seeing a doctor.Get a more detailed answer ›
My cheeks on my face are tingling near my ears almost with my jaw joint as to location, vomiting, high fever, pain, headaches, nausea, neck pain, tired
See a doctor: I recommend seeing a doctor.Get a more detailed answer ›
Have high fever, nausea and chills in morning and night. Knee pain and back pain mostly with feeling of weakness and other joint pain. ?
See you doctor: Your doctor needs to be aware of this and a face-face eval, exam and probably lab tests are in order. Especially if these are new(er) findings, your doctor needs to see and evaluate this in person. ...Read more
My mom recently put on catopril 100mg.Since she started taking shes had migraines, nausea, high fever(101-104)body aches, joint pain, high blood sugar(400-438), n BP is 148/92. Is this med causing all these symptoms?
Side effects of med?: Your mom's symptoms of fever and high sugar are are not normally associated with Captopril use. She should call her physician(p) to get her diabetes under control, be examined and discuss the rest of her symptoms with her p. Due to her high glucose, have her do it as soon as possible. Good luck. ...Read moreSee 2 more doctor answers
Ana pos 1:80 nucleola, fatigue, eyes hurt vision goes blurry, muscle and joint pain, daily headaches -pain meds don't work, ESR 24 other labs clean?
What bactirial infection can cause very high fever, vomiting, breathing problems, chest pains, severe muscle & joint pain, diahydration, disoriantation, ?
Many: The symptoms you describe are very common to different infections, bacterial and viral.Proper evaluation with lab work is necessary to identify the infectios agent. ...Read more
64 yr old, pooping blood, high fever, vomiting, foam coming out of the mouth, eyes flipped. Whats wrong? These are symptoms of what he has.
- Talk to a doctor live online for free
- High fever vomiting headache
- Headache eye pain fever
- What causes fever joint pain and sever headache?
- Ask a doctor a question free online
- Headache, fever and vomiting in children
- Headache and vomiting no fever
- Headache nausea vomiting no fever
- Severe headache vomiting no fever
- Talk to a urgent care specialist online for free